So tired since being on t1pro

  1. New Member
    kranden's Avatar
    Join Date
    Feb 2003
    Age
    32
    Posts
    23
    Rep Power
    159
    Level
    5
    Lv. Percent
    66.34%

    So tired since being on t1pro


    I know lethargy is a side-effect of t1pro, but seriously I cannot stay awake during the day, I am constantly tired, I have plenty of energy to weightlift and such, but the rest of the day for everything else I am just so drowsy, is there an added mineral I can take or something to help counter this besides caffeine or ephedra as to not speed up my metabolism even more?

    Thanks,
    Kranden

  2. Senior Member
    windwords7's Avatar
    Join Date
    Oct 2002
    Posts
    2,297
    Rep Power
    1562
    Level
    35
    Lv. Percent
    34.01%
    Achievements Activity ProPosting Pro

    It's tough when your hitting the wall. All you can do is take stims, get your diet maxed out for enduring energy and give it your best.
  3. Elite Member
    BigVrunga's Avatar
    Join Date
    Nov 2002
    Age
    39
    Posts
    5,063
    Rep Power
    2689
    Level
    49
    Lv. Percent
    27.67%
    Achievements Activity ProPosting ProPosting Authority

    You could get some T4 and add more 4AD to the mix...take something like vitex or a mild dose of an anti-e to combat the fat/water gain if you're after lean gains...
    •   
       

  4. Advanced Member
    wardog's Avatar
    Join Date
    Oct 2002
    Posts
    638
    Rep Power
    472
    Level
    19
    Lv. Percent
    46.79%

    I concour..add more 4-AD. It should provide enough stimultion to get you going
  5. Senior Member
    windwords7's Avatar
    Join Date
    Oct 2002
    Posts
    2,297
    Rep Power
    1562
    Level
    35
    Lv. Percent
    34.01%
    Achievements Activity ProPosting Pro

    Agreed, if that is an option then that will certainly help. You may conisder backing off the T1Pro a little while adding the additional 4AD.
  6. New Member
    kranden's Avatar
    Join Date
    Feb 2003
    Age
    32
    Posts
    23
    Rep Power
    159
    Level
    5
    Lv. Percent
    66.34%

    I have one week left on t1pro, then I am on my expensive 6 oxo should get enrgy levels back up(should have gotten liquid clomid) so adding t4 to my next cycle of t1pro in 5 weeks would help add to my energy, i figure with one week left it would not get it before my last week is up, but for my next cycle I will add it to it then, being it will be finals week I need to have the extra energy and not the drowsiness.

    Thanks,
    Kranden
  7. Diamond Member
    DreamWeaver's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Nov 2002
    Age
    56
    Posts
    21,373
    Rep Power
    1044084
    Level
    86
    Lv. Percent
    36.81%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    Did you make a change in your diet when you went on the cycle, a sudden increase in carb intake can cause a great deal of drowsiness. Just something else to consider, cuz if your already using T1 pro you have a fair amount of 4ad in it.
    LG Sciences sponsored athlete
    Use "walker35" for 35% off at www.lgsciences.com
  8. New Member
    kranden's Avatar
    Join Date
    Feb 2003
    Age
    32
    Posts
    23
    Rep Power
    159
    Level
    5
    Lv. Percent
    66.34%

    yeah, I made a big increase in carbs when I started the cycle, to make sure I was intaking between 3500-4000 calories as supposed to before I was in my cutting phase of 2300 calories.
  9. Senior Member
    windwords7's Avatar
    Join Date
    Oct 2002
    Posts
    2,297
    Rep Power
    1562
    Level
    35
    Lv. Percent
    34.01%
    Achievements Activity ProPosting Pro

    Make sure your getting PLENTY of EFA's as well.
  10. Homebrew Help, Inc.
    curt2go's Avatar
    Join Date
    Oct 2002
    Age
    39
    Posts
    1,630
    Rep Power
    969
    Level
    27
    Lv. Percent
    95.23%
    Achievements Posting Pro

    Upping the 4-ad does for the last week won't help now. the blood levels of 1-test are high now . He is probably like me and with any amount of 4-ad it won't help the lethargy. Take some smalll doses of ECA and you should be fine.... Keep with it... Talk to ya...
  11. Diamond Member
    DreamWeaver's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Nov 2002
    Age
    56
    Posts
    21,373
    Rep Power
    1044084
    Level
    86
    Lv. Percent
    36.81%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    Well a dramatic increase in carbs will have you sleeping everywhere an tired all the time. I go through this every time I finish my contest diet when I reintroduce carbs into my diet. I agree some ECA will help you out in either case.
    LG Sciences sponsored athlete
    Use "walker35" for 35% off at www.lgsciences.com
  12. Doctor Science
    LakeMountD's Avatar
    Join Date
    Feb 2003
    Posts
    4,252
    Rep Power
    2562
    Level
    46
    Lv. Percent
    94.16%
    Achievements Activity ProPosting Pro

    if you add in more 4-ad would you have to take an anti-e during the cycle? i have a pre-existing condition of gyno (not horrible) from when i was really young and dont wnat to inflame it too bad.. i wasnt going to take the anti-e during the t1 pro cycle as is but if i added more 4-ad i would think i would have to correct?
    PharmD
  13. E-BOLLER
    Supa Freek 420's Avatar
    Join Date
    Oct 2002
    Age
    39
    Posts
    434
    Rep Power
    370
    Level
    18
    Lv. Percent
    82.25%

    Originally posted by kranden
    6 oxo should get enrgy levels back up
    It may, but for me and a few others I've seen feedback on the energy did not come back until use of 6 oxo subsided. Some said it was a feeling of depression, mine was just an overall tired feeling.

    Also while on 6 oxo you may want to up your flax oil intake to help with the dry joints.
  14. Homebrew Help, Inc.
    curt2go's Avatar
    Join Date
    Oct 2002
    Age
    39
    Posts
    1,630
    Rep Power
    969
    Level
    27
    Lv. Percent
    95.23%
    Achievements Posting Pro

    Originally posted by LakeMountD
    if you add in more 4-ad would you have to take an anti-e during the cycle? i have a pre-existing condition of gyno (not horrible) from when i was really young and dont wnat to inflame it too bad.. i wasnt going to take the anti-e during the t1 pro cycle as is but if i added more 4-ad i would think i would have to correct?
    With any amount of pre existing gyno always be safe. i would take an anti e with the 4-ad.... talk to ya...

     
  15. Doctor Science
    LakeMountD's Avatar
    Join Date
    Feb 2003
    Posts
    4,252
    Rep Power
    2562
    Level
    46
    Lv. Percent
    94.16%
    Achievements Activity ProPosting Pro

    i know the limits of the t1 pro solution is being pushed as far as saturation is considered, so how much 4-ad can be added before its too much? also i didnt want to add too much as far as dosing/day is concerned.. i was thinking of adding 2-3 g of 4-ad just to try and fight the lethargy a lil bit more...
    PharmD
  16. Homebrew Help, Inc.
    curt2go's Avatar
    Join Date
    Oct 2002
    Age
    39
    Posts
    1,630
    Rep Power
    969
    Level
    27
    Lv. Percent
    95.23%
    Achievements Posting Pro

    Basically the 15g in it is right at the saturation limit. Any more in it you will get granuals on your skin. Bassically wasting it... Talk to ya.... Try the ECA....
  17. Doctor Science
    LakeMountD's Avatar
    Join Date
    Feb 2003
    Posts
    4,252
    Rep Power
    2562
    Level
    46
    Lv. Percent
    94.16%
    Achievements Activity ProPosting Pro

    thats what i figured...
    PharmD
  

  
 

Similar Forum Threads

  1. need advise on how to not be so tired from workouts
    By croissant in forum Nutrition / Health
    Replies: 27
    Last Post: 03-26-2011, 08:40 PM
  2. Replies: 51
    Last Post: 04-04-2009, 02:08 PM
  3. So glad to be home on AM
    By LG Sciences in forum General Chat
    Replies: 11
    Last Post: 11-06-2008, 08:33 PM
  4. effects of heat on T1pro?
    By hamper19 in forum Supplements
    Replies: 5
    Last Post: 11-05-2002, 09:21 PM
  5. more then 4 weeks on T1pro?
    By hamper19 in forum Anabolics
    Replies: 19
    Last Post: 11-04-2002, 07:54 AM
Log in
Log in